Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Repeated broken blood vessels, dry eyes. Could this be due to allergy? Low DHEA serum levels

Hello, I have had 4 repeated broken blood vessel in my right in all in the past month, just as soon as it heals it occurs again. I have been to 3 eye doctors all telling me my eyes look healthy, it will just take time to get over. One eye doctor told me I do have extremely dry eyes contributing to this. I also went to an md when the first incident happened and was told mybe its allergy season related?? I have had blood work done my blood work came back all norm except my dhea serum is low. I am really overy anxious and really disturbed about this situation can you advise?

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
repeated redness can be due to a subconjunctival haemorrhage.check you blood pressure first.get a bleeding time and clotting time test done.if everything is normal then it it is a pretty simle problem and you need not worry about it
Answered: Sun, 30 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor